MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISENSE LEAD; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISENSE LEAD; NO MATCH
Model Number 1999/46
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439); Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for a follow-up in clinic.Upon interrogation, it was noted that the right atrial (ra) lead exhibited noise over-sensing which resulted in inappropriate mode switch.The noise was reproducible with physical movement.The ra lead was capped and replaced on (b)(6) 2026.The patient was discharged.
 
Event or Problem Description
New information received indicates that the right atrial (ra) lead exhibited failure to sense.

Brand Name
OPTISENSE LEAD
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24255516
Report Number2017865-2026-02372
Device Sequence Number8233900
Product Code NVN
UDI-Device Identifier05414734502474
UDI-Public(01)05414734502474(10)4876312(17)171130
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Model Number1999/46
Device Lot Number4876312
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASSURITY PACEMAKER.; TENDRIL LEAD.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale